# SDR UALA2012092705452

- Difficulty date: September 25, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT LEFT SIDE AFT FUSELAGE AT STA 1620, BETWEEN STR 16L AND 14L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SKIN, FABRICATED & INSTALLED REPAIR PARTS PER ECRA.
